# SDR CALA2022121903432

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: D5347112320200
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT WET AREA LH WEB SUPPORT BETWEEN FR69 AND FR70 HAVE CORROSION PER HAECO LCQ N/R9296334/40334 GENERATED BY V06168 2 STEP 1 REMOVED LH WEB SUPPORT @ FR 69-70 DUE TO CORROSION IAW A3 PART AT LH FRAME AREA 69-70 IAW SRM SOR A320-200-51-42-11-001 AP 20-200 SRM UAL DG & SRM 51-74-001/001 STEP 2 RECIEVED NEW PART A PLIED CIC TO AREA IAW A320-200 SRM 51-21-11-001 APPLIED PUNT TO ND VERIFIED IAW A320-200 UAL DG 53-41-17-01-A BEARING PO 1108870 FASTENERS HEADS IAW A320-200 SRM 51-23-11-001 02 & PN D53471123200200 RESPECTIVELY STEP 3 LOCATE DRILLED
